References

  1. Borsuk K. Retracts theory. Mir, Moscov, 1971. (in Russian)
  2. Zolotuhina T., Karlova O., Sobchuk O. On extention of Baire-one functions with values in $\sigma$-metricized spaces. Ukr. Math. Visn. 2008, 5 (2), 280-287. (in Ukrainian)
  3. Karlova O. Extension of continuous mappings and $H_1$-retracts. Bull. Aust. Math. Soc. 2008, 78 (3), 497-506. doi: 10.1017/S0004972708000907
  4. Karlova O. Extension of continuous functions to Baire-one functions. Real Anal. Exchange 2011, 36 (1), 149-160.
  5. Karlova O. On perfect cones and absolute $B_1$-retracts. Tatra Mt. Math. Publ. (accepted).

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.